# SDR 2011FA0000781

- Difficulty date: November 8, 2011
- Submitted: December 9, 2011
- Operation: General aviation
- Aircraft: N117MF
- Make and model: Beech C90
- Aircraft serial: LJ779
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 0130023500
- Condition: Inoperative
- Location: Nr 2 Gps
- Component: Gps, Garmin Intl
- Component part number: GA35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT BOTH NR 1 & 2 GPS SYSTEMS DUE TO BEING INOPERATIVE.  FOUND NR 2 ANTENNA RESISTANCE CHECKED OK,  ANY TIME NR 2 GPS SYSTEM TURNED ON IT CAUSED A BLOCKAGE OF ALL GPS SIGNALS TO ACFT.  WITH NR 2 GPS SYS TURNED OFF NR 1 GPS SYS OPERATED GOOD WITH NO PROBLEMS NOTED.  INSTALLED NEW NR 2 ANTENNA AND BOTH SYS OPS TESTED OK WITH NO PROBLEMS NOTED.
